I've been on Avonex for 5 years. I looked at some of the Avonex side effects recently and noted that I suffer from at least 4 of these ie cold intolerance, a heart beat that occasionally beats irregularly, vision changes and swelling of the hands and feet. Should I change my injection? I'm reluctant to as so far the MS has progressed at a slow rate.
It is not likely that any of the symptoms mentioned are related to your Avonex injections. The only way to know would be to stop the Avonex for several months and see if the side effects disappear.
Revere (Rip) Kinkel MD
Professor of Clinical Neurosciences
Director of the Multiple Sclerosis Program
Clinical Neurosciences Director
University of California San Diego
PLEASE NOTE: This information/opinions on this site should be used as an information source only. This information does not create any patient-HCP relationship, and should not be used as a substitute for professional diagnosis and treatment. Please consult your health care provider before making any healthcare decisions or for guidance about a specific medical condition.